arrow
Volume 29, Number 2
Previous Issue Next Issue

M. Gunzburger & A. Labovsky

10.4208/jcm.1006-m3244

J. Comp. Math., 29 (2011), pp. 131-140.

Preview Full PDF 1902 20953 Abstract

J. J. Liu, P. A. Krutitskii & M. Sini

10.4208/jcm.1006-m3131

J. Comp. Math., 29 (2011), pp. 141-166.

Preview Full PDF 1968 20991 Abstract

Chuanmiao Chen, Qiong Tang & Shufang Hu

10.4208/jcm.1009-m3108

J. Comp. Math., 29 (2011), pp. 167-184.

Preview Full PDF 1939 20914 Abstract

Zhongzhi Bai

10.4208/jcm.1009-m3152

J. Comp. Math., 29 (2011), pp. 185-198.

Preview Full PDF 2305 23374 Abstract

Elisabete Alberdi & Juan José Anza

10.4208/jcm.1009-m3137

J. Comp. Math., 29 (2011), pp. 199-214.

Preview Full PDF 2217 21533 Abstract

Boran Gao, Shuo Zhang & Ming Wang

10.4208/jcm.1009-m3246

J. Comp. Math., 29 (2011), pp. 215-226.

Preview Full PDF 1941 21033 Abstract

Xianggui Li, Xijun Yu & Guangnan Chen

10.4208/jcm.1009-m3113

J. Comp. Math., 29 (2011), pp. 227-242.

Preview Full PDF 2060 20790 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard